MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Encore 26 Advantage Kit; Syringe, Balloon Inflation

BOSTON SCIENTIFIC CORPORATION Encore 26 Advantage Kit; Syringe, Balloon Inflation
Model Number 2800
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a foreign matter was present on the packaging.An encore 26 advantage kit was selected for use.At the course of the procedure, it was noted that there was hair inside the packaging.There were no patient complications.
 
Additional Manufacturer Narrative
B3 date of event: date of event was approximated to 06/01/2026 as no event date was reported.

Brand Name
Encore 26 Advantage Kit
Common Device Name
Syringe, Balloon Inflation
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key25786384
Report Number2124215-2026-37136
Device Sequence Number16140470
Product Code MAV
UDI-Device Identifier08714729127048
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K140745
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2800
Device Catalogue Number2800
Device Lot Number0038420217
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/23/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2026
Supplement Date Received by Manufacturer09/07/2026
Initial Report FDA Received Date07/10/2026
Supplement Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/23/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown